# SDR CA141215008

- Difficulty date: December 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: HA104955
- Condition: Failed
- Location: Cargo Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THE CREW REPORTED A BAGGAGE DOOR CAS MESSAGE AT 500 FEET. THE DOOR VENT HAD OPENED AND THE HANDLE HAD MOVED FROM THE STOWED POSITION. THE DEPRESSURIZATION ALSO CAUSED DAMAGE TO THE LAVE TO BAGGAGE DOOR AND FRAME. PLANE LANDED UNEVENTFULLY  DECEMBER 16. BAGGAGE DOOR HANDLE ASSEMBLY REPLACED, DOOR TESTED NO OTHER PROBLEM REPORTED.  RETURNED TO SERVICE.
